# SDR DXTA2022091570440

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 120
- Aircraft serial: 6800180
- Aircraft time: 13,680 hours, 9,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WHEN THE EMERGENCY LIGHTS TOGGLE IS SWITCHED TO ON, ABOUT HALF OF THE EXIT LIGHTS ILLUMINATE. WHEN THE TOGGLE IS IN THE ARMED POSITION AND THE PAX SAFETY SWITCH IS ACTIVATED THE CHIME SOUNDS BUT NONE OF THE EMERGENCY EXIT SIGNS ILLUMINATE.
